# SDR AALA202305269499

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A320*
- Aircraft serial: 1447
- Aircraft time: 71,794 hours, 27,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAXI IN TO GATE, CABIN CREW INFORMED THAT THE EMERGENCY EXIT DOOR 2R ARMING LEVER "YELLOW" PLATE IS LOOSE. ON THE 2R DOOR YELLOW ARMING LEVER PLATE, THE LOOSE BOLT WAS TIGHTENED PER AMM 52-10-00. OPERATION CHECKS GOOD.
